# SDR UIEA2013032800157

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 1,116 hours, 183 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Warning Message
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT IDG VALVE STATUS MESSAGE.
